Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the periodic solutions of perturbed 4D non-resonant systems

Full text
Llibre, Jaume [1] ; Novaes, Douglas D. [2] ; Teixeira, Marco Antonio [2]
Total Authors: 3
[1] Univ Autonoma Barcelona, Dept Matemat, E-08193 Barcelona, Catalonia - Spain
[2] Univ Estadual Campinas, Dept Matemat, Rua Sergio Baruque de Holanda 651, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES; v. 9, n. 2, SI, p. 229-250, DEC 2015.
Web of Science Citations: 0

We provide sufficient conditions for the existence of periodic solutions of a 4D non-resonant system perturbed by smooth or non-smooth functions. We apply these results to study the small amplitude periodic solutions of the non-linear planar double pendulum perturbed by smooth or non-smooth function. (AU)

FAPESP's process: 13/16492-0 - Averaging Theory for studying the periodic solutions of the differential systems and its applications
Grantee:Douglas Duarte Novaes
Support type: Scholarships abroad - Research Internship - Doctorate
FAPESP's process: 12/18780-0 - Geometry of control systems, dynamical and stochastics systems
Grantee:Marco Antônio Teixeira
Support type: Research Projects - Thematic Grants